Uniqueness of the McVittie solution as plane symmetric sourceless electromagnetic field spacetimes

Tooba Feroze, Asghar Qadir, M. Ziad

Research output: Contribution to journalArticle

Abstract

It is proved that plane symmetric Lorentzian manifolds representing a sourceless electromagnetic field admit only a four-dimensional maximal symmetry group and consist of only the McVittie5 spacetime and its non-static analogue.4

Original languageEnglish
Pages (from-to)825-828
Number of pages4
JournalModern Physics Letters A
Volume23
Issue number11
DOIs
Publication statusPublished - Apr 10 2008

Fingerprint

Lorentzian Manifolds
uniqueness
Symmetry Group
Electromagnetic Fields
electromagnetic fields
Uniqueness
Space-time
symmetry

Keywords

  • Electromagnetic spacetimes
  • McVittie solution
  • Plane symmetric

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Nuclear and High Energy Physics

Cite this

Uniqueness of the McVittie solution as plane symmetric sourceless electromagnetic field spacetimes. / Feroze, Tooba; Qadir, Asghar; Ziad, M.

In: Modern Physics Letters A, Vol. 23, No. 11, 10.04.2008, p. 825-828.

Research output: Contribution to journalArticle

@article{d38c8518e0bf4913a2695a766d9b67f2,
title = "Uniqueness of the McVittie solution as plane symmetric sourceless electromagnetic field spacetimes",
abstract = "It is proved that plane symmetric Lorentzian manifolds representing a sourceless electromagnetic field admit only a four-dimensional maximal symmetry group and consist of only the McVittie5 spacetime and its non-static analogue.4",
keywords = "Electromagnetic spacetimes, McVittie solution, Plane symmetric",
author = "Tooba Feroze and Asghar Qadir and M. Ziad",
year = "2008",
month = "4",
day = "10",
doi = "10.1142/S0217732308025437",
language = "English",
volume = "23",
pages = "825--828",
journal = "Modern Physics Letters A",
issn = "0217-7323",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "11",

}

TY - JOUR

T1 - Uniqueness of the McVittie solution as plane symmetric sourceless electromagnetic field spacetimes

AU - Feroze, Tooba

AU - Qadir, Asghar

AU - Ziad, M.

PY - 2008/4/10

Y1 - 2008/4/10

N2 - It is proved that plane symmetric Lorentzian manifolds representing a sourceless electromagnetic field admit only a four-dimensional maximal symmetry group and consist of only the McVittie5 spacetime and its non-static analogue.4

AB - It is proved that plane symmetric Lorentzian manifolds representing a sourceless electromagnetic field admit only a four-dimensional maximal symmetry group and consist of only the McVittie5 spacetime and its non-static analogue.4

KW - Electromagnetic spacetimes

KW - McVittie solution

KW - Plane symmetric

UR - http://www.scopus.com/inward/record.url?scp=43949084708&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=43949084708&partnerID=8YFLogxK

U2 - 10.1142/S0217732308025437

DO - 10.1142/S0217732308025437

M3 - Article

AN - SCOPUS:43949084708

VL - 23

SP - 825

EP - 828

JO - Modern Physics Letters A

JF - Modern Physics Letters A

SN - 0217-7323

IS - 11

ER -